MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 96IN 1 S/A XLH LP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 96IN 1 S/A XLH LP; SUTURE, SURGICAL, ABSORBABLE
Model Number Z881G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number qmmcdk and no non-conformances related to the reported complaint condition were identified.(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a gastric tumor resection on (b)(6) 2021 and suture was used.During the procedure, the suture broke while closing the fascia.A new suture was used to complete the case with no adverse patient consequences.No additional information was provided.

Brand Name
PDSII VIO 96IN 1 S/A XLH LP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12301321
Report Number2210968-2021-07170
Device Sequence Number3841877
Product Code NEW
UDI-Device Identifier10705031061927
UDI-Public10705031061927
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberZ881G
Device Catalogue NumberZ881G
Device Lot NumberQMMCDK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/10/2021
Patient Sequence Number1